# SDR SWAA2025010682669

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N8778Q
- Make and model: Boeing 737-8
- Aircraft serial: 67513
- Aircraft time: 7,610 hours, 3,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 142FW HAS MULTIPLE CRACKS COMING FROM CAPSTRIP AREA.  ACCOMPLISHED TIME LIMITED REPAIR PER EA M-21-125-00669. REF TTG8Q00XXZ2Z.
